Boundary value problems for an equation of mixed type in a rectangular domain
Doklady Akademii Nauk, Tome 255 (1980) no. 1, pp. 26-30
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_255_1_a4,
author = {N. V. Kislov},
title = {Boundary value problems for an equation of mixed type in a rectangular domain},
journal = {Doklady Akademii Nauk},
pages = {26--30},
year = {1980},
volume = {255},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_255_1_a4/}
}
N. V. Kislov. Boundary value problems for an equation of mixed type in a rectangular domain. Doklady Akademii Nauk, Tome 255 (1980) no. 1, pp. 26-30. http://geodesic.mathdoc.fr/item/DAN_1980_255_1_a4/